Abstract and Applied Analysis
Volume 5 (2000), Issue 3, Pages 137-146
Estimates of determinants and of the elements of the inverse matrix under conditions of Ostrovskii theorem
Voronezh State University, Ul Perevertkina 28, Kv 6, Voronezh 394063, Russia
Received 20 December 2000
Copyright © 2000 Anatolij I. Perov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.